# SDR AALA20130722005

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 80,244 hours, 37,336 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Condition: Disconnected
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA INFLIGHT DFW-PHL CREW REPORTED WING FUEL IMBALANCE.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND A DISCONNECTED FUEL LINE CLAMP IN THE CENTER TANK.  RECONNECTED CLAMP.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
